Pauli coupling of the external magnetic field to spin-density waves

Bjeliš, Aleksa and Zanchi, D. (1994) Pauli coupling of the external magnetic field to spin-density waves. Physical Review B, 49 (9). pp. 5968-5977. ISSN 1098-0121

[img]
Preview
PDF - Published Version
Language: English

Download (534kB) | Preview

Abstract

Item Type: Article
Date: March 1994
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (1994) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 17 May 2014 13:33
Last Modified: 29 Aug 2014 12:44
URI: http://digre.pmf.unizg.hr/id/eprint/1432

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata